Toggle Main Menu Toggle Search

ePrints

Semantic Models for a Logic of Partial Functions

Lookup NU author(s): Professor Cliff Jones, Matthew Lovert

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Jones CB, Lovert MJ

Publication type: Article

Publication status: Published

Journal: International Journal of Software and Informatics

Year: 2011

Volume: 5

Issue: 1-2, part I

Pages: 55-76

ISSN (print): 1673-7288

Publisher: Kexue Chubanshe


Actions

    Link to this publication


Share